Letter to the editors: “The behavior of solutions of the equation $\Delta u=-1$ in convex domains” [Dokl. Akad. Nauk SSSR $\mathbf{304}$ (1989), 3, 546–548]
Doklady Akademii Nauk, Tome 319 (1991) no. 6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_6_a18,
author = {A. A. Kosmodem'yanskii (Jr.)},
title = {Letter to the editors: {{\textquotedblleft}The} behavior of solutions of the equation $\Delta u=-1$ in convex domains{\textquotedblright} {[Dokl.} {Akad.} {Nauk} {SSSR} $\mathbf{304}$ (1989), ~3, 546{\textendash}548]},
journal = {Doklady Akademii Nauk},
pages = {1288},
year = {1991},
volume = {319},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a18/}
}
TY - JOUR
AU - A. A. Kosmodem'yanskii (Jr.)
TI - Letter to the editors: “The behavior of solutions of the equation $\Delta u=-1$ in convex domains” [Dokl. Akad. Nauk SSSR $\mathbf{304}$ (1989), 3, 546–548]
JO - Doklady Akademii Nauk
PY - 1991
SP - 1288
VL - 319
IS - 6
UR - http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a18/
LA - ru
ID - DAN_1991_319_6_a18
ER -
%0 Journal Article
%A A. A. Kosmodem'yanskii (Jr.)
%T Letter to the editors: “The behavior of solutions of the equation $\Delta u=-1$ in convex domains” [Dokl. Akad. Nauk SSSR $\mathbf{304}$ (1989), 3, 546–548]
%J Doklady Akademii Nauk
%D 1991
%P 1288
%V 319
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a18/
%G ru
%F DAN_1991_319_6_a18
A. A. Kosmodem'yanskii (Jr.). Letter to the editors: “The behavior of solutions of the equation $\Delta u=-1$ in convex domains” [Dokl. Akad. Nauk SSSR $\mathbf{304}$ (1989), 3, 546–548]. Doklady Akademii Nauk, Tome 319 (1991) no. 6. http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a18/